# SDR AALA202504242308

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 25,440 hours, 10,797 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLIGHT ATTENDANTS ADVISE THAT A PASSENGER GOT STUCK IN LAVATORY-D AND BROKE THE LATCH ON THE DOOR TO GET OUT. INSPECTED DOOR CONFIRMED LATCH IS HARD TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
